# SDR ASAA9580213

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Y1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON FRAME AND SHEAR TIE FASTENERS AT Y1231, X PLUS 12 TO X-7, Z-50.  CORROSION REMOVAL ON FRAME FROM X PLUS 12 TO X-7 WAS WITHIN LIMITS, X-7 WAS OUT OF LIMITS.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9 SRM 51-10-03, 51-10-04 AND 53-01.  (M)
